TIME	MONDAY	TUESDAY	WEDNESDAY	THURSDAY	FRIDAY	SATURDAY	SUNDAY
6:00am - 8:20am	Please do not leave your rooms until 6am - Therapeutic duties to be done at the houses before coming into clinic					Please do not leave rooms before 7am	
8:30am	Leave the houses for the treatment centre (be in the minibus on time)					Breakfast and Theraputic Duties	
9:00am	Just for today - Reading - Daily Reflections					Shopping to arrive between 9am and 10am	AA Meeting Bedford Wixams from 10am till 11am.(1 hr)
9:15am - 11:30am	Yoga/Meditation						
	9:30am Process Group						
						Daily Reflections and Meditation between 10am and 10:30am	
11:45am -	Step work/ Workshops/Life Stories/Peer Evals/1-1's					Visitors to arrive at 11:00am	
1:00pm						Shopping or Gym trip with House Manager	
1:00pm -	Lunch Break - You may go from a walk (3 people minimum) if you are NOT on a detox						
2:00pm							4
2:00pm - 5:00pm	Step work/ Workshops/Life Stories/Peer Evals/Graduations/1-1's					Return from Visits by 3:00pm Travel to St.Neots	
	Community Group Goals group						
5:00pm	Back to the house - Dinner/Stepwork	Travel to Gym	Back to the house - Dinner/Stepwork	Travel to Gym	Back to the house - Dinner/Stepwork	NA meeting in ST.NEOTS 5pm- 6:30pm (1hr30mins) Back to house	Stepwork - Ensure that work due for Monday is completed.
5:30pm 6:00pm 6:30pm		Gym - Rowney and Cotton End		Gym - Everton			
7:00pm							
7:30pm	Travel to Everton	meeting at RTON 8pm- pm(1hr) Back to the house - Dinner/Stepwork	Travel to Shefford AA meeting in SHEFFORD 8pm- 9:30pm (1hr30mins)	Back to the house - Dinner/Stepwork		Back to the house - Dinner/Stepwork	
8:00pm 8:30pm	CA meeting at						
9:00pm	9pm(1hr)						
9:30pm	Back to house						
			Back to house				
10:00pm	All phones, tablets, laptops and wallets are to be handed into the House Manager						Phones in
10:30pm	All clients are to be in their rooms and no getting up to smoke				All phones, tablets, laptops and wallets are to be handed in		Clients in rooms
11:00am	All clie					be in their rooms	